MathSciNet Relay Station
MathSciNet bibliographic data
MR3262502 60K25 (60K30 90B22)
Shah, D.; Walton, N. S.; Zhong, Y. Optimal queue-size scaling in switched networks. Ann. Appl. Probab. 24 (2014), no. 6, 2207–2245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement